# SDR AALA202502289847

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 19,611 hours, 5,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Sticking
- Location: Zone 800 Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4L DIFFICULT TO DISARM (STICKING). MAINTENANCE LUBED DOOR, ARMING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
